Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 56, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Sep 2, 2010, 9:40 PM CDT for Coles County, Moultrie County, Shelby County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2010, 9:40 PM CDT (02:40 UTC)
- Expired
- Sep 3, 2010, 3:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coles County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 10:30 PM CDT | FLASH FLOOD | 3 W Shelbyville, IL | DELAYED REPORT. WATER FLOWING OVER INTERSECTION OF HIGHWAY 16 AND 128. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
959 WGUS53 KILX 030240 FFWILX ILC029-139-173-030830- /O.NEW.KILX.FF.W.0056.100903T0240Z-100903T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 940 PM CDT THU SEP 2 2010 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SHELBY COUNTY IN CENTRAL ILLINOIS... SOUTHERN MOULTRIE COUNTY IN CENTRAL ILLINOIS... WESTERN COLES COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 330 AM CDT. * AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF THUNDERSTORMS WITH TORRENTIAL RAINFALL OVER THE WARNING AREA. LOCATIONS FROM SHELBYVILLE EASTWARD INTO MOULTRIE AND COLES COUNTIES WILL EXPERIENCE SEVERAL BOUTS OF HEAVY RAIN OVER AREAS THAT HAVE ALREADY SEEN RAINFALL RATES OF UP OVER 2 INCHES OF RAIN PER HOUR. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CHARLESTON...MATTOON...SHELBYVILLE...SULLIVAN...ALLENVILLE...COOKS MILL...FINDLAY...HUMBOLDT...LERNA...TOWER HILL...WESTERVELT AND WINDSOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3965 8815 3940 8816 3934 8904 3957 8902 $$ CHURCHILL
2 follow-up statements
308 WGUS73 KILX 030441 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1141 PM CDT THU SEP 2 2010 ILC029-139-173-030830- /O.CON.KILX.FF.W.0056.000000T0000Z-100903T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLES IL-SHELBY IL-MOULTRIE IL- 1141 PM CDT THU SEP 2 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN MOULTRIE... CENTRAL SHELBY AND WESTERN COLES COUNTIES UNTIL 330 AM CDT... AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES UP TO 3 INCHES OF RAIN HAD FALLEN ACROSS THE WARNING AREA SINCE EARLIER THIS EVENING. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CHARLESTON...MATTOON...SHELBYVILLE...SULLIVAN...ALLENVILLE...COOKS MILL...FINDLAY...HUMBOLDT...LERNA...TOWER HILL...WESTERVELT AND WINDSOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3965 8815 3940 8816 3934 8904 3957 8902 $$ BAK
365 WGUS73 KILX 030823 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 323 AM CDT FRI SEP 3 2010 ILC029-139-173-030838- /O.EXP.KILX.FF.W.0056.000000T0000Z-100903T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLES IL-SHELBY IL-MOULTRIE IL- 323 AM CDT FRI SEP 3 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN MOULTRIE...CENTRAL SHELBY AND WESTERN COLES COUNTIES WILL BE ALLOWED TO EXPIRE AT 330 AM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3965 8815 3940 8816 3934 8904 3957 8902 $$ BAK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 8:48 PM CDT, 52 minutes earlier.
Area forecast discussion, Sep 2, 8:48 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 848 PM CDT THU SEP 2 2010 .DISCUSSION... ISSUED 848 PM CDT THU SEP 2 2010 LATEST SURFACE MAP SHOWING COLD FRONT HAD REACHED THE ILLINOIS RIVER. STILL HAVE INTENSE STORMS EXTENDING FROM NEAR TUSCOLA SOUTHWEST TO AROUND LITCHFIELD...WITH ADDITIONAL SHOWERS/STORMS IMMEDIATELY ALONG AND A FEW MILES BEHIND THE FRONT. BOUNDARY IS STILL ON PACE TO REACH THE I-70 CORRIDOR TOWARD 06Z AND BE OUT OF THE CWA WELL BEFORE SUNRISE. DEWPOINTS WERE IN THE 50S AS CLOSE AS CENTRAL IOWA...AND THEY SHOULD REACH AS FAR AS I-57 BEFORE THE NIGHT IS OUT. WILL BE UPDATING THE ZONES SOON TO REFRESH THE WORDING...AS WELL AS UPDATE THE GRIDS FOR HOURLY TRENDS. THE GENERAL TRENDS OF THE PREVIOUS FORECAST ARE STILL VALID THOUGH. GEELHART && .AVIATION... ISSUED 638 PM CDT THU SEP 2 2010...FOR THE 00Z TAFS LINE OF STORMS AHEAD OF A COLD FRONT WILL PRODUCE 30 TO 60 MIN PERIODS OF VLIFR CONDITIONS AS THEY PASS THE UPCOMING TAF SITES OF DEC/CMI. BMI/SPI/PIA ARE BEHIND THE MAIN LINE...WITH ADDITIONAL STORMS APPROACHING...BUT THEY ARE WEAKER THAN THE INITIAL LINE. STILL SOME TEMPOS FOR IFR CONDITIONS WILL LIKELY BE NEEDED AS THE STORMS APPROACH BETWEEN 02Z AND 05Z. THUNDERSTORM OUTFLOW WINDS ARE GUSTING TO 50 KT IN THE INITIAL LINE...WHICH WILL AFFECT DEC/CMI BETWEEN 00Z AND 02Z. WILL UPDATE TAFS FOR STRONGER WINDS. THE COLD FRONT SHOULD BE EAST OF THE TAF SITES BY 06Z...WITH WINDS SHIFTING MORE WESTERLY TOWARD MORNING. SKIES SHOULD BEGIN TO CLEAR OUT TOWARD MORNING AS WELL...WITH VFR CONDITIONS ON FRIDAY. SHIMON && .PREV DISCUSSION... ISSUED 302 PM CDT THU SEP 2 2010 MAIN CONCERNS THIS PACKAGE INCLUDE PCPN CHANCES THIS EVENING AND OVERNIGHT...FOLLOWED BY TEMPS INTO THE WEEKEND. THEN NEXT CONCERN IS CHANCES OF PCPN FOR NEXT WEEK AND TEMPS. MODELS IN VERY GOOD AGREEMENT ON BRINGING FRONT THROUGH CWA QUICKLY THIS EVENING...FOLLOWED BY HIGH PRSS BRINGING IN DRIER AND COOLER WEATHER FOR FRIDAY AND THROUGH THE WEEKEND. SO OF BLEND OF THE SHORT TERM MODELS LOOKS GOOD THIS PACKAGE. IN THE LONG TERM...MODELS AGREE THAT A RETURN TO SOUTHWESTERLY FLOW IS IN STORE FOR NEXT WEEK AS THE UPPER LEVEL RIDGE PUSHES OFF TO THE EAST AND SOUTHEAST. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT COLD FRONT IS STILL WEST OF THE CWA/STATE AND APPEARS TO STILL BE IN EASTERN IOWA AT 19Z. MODELS CONTINUE TO BRING IT THROUGH THIS EVENING...REACHING INTO INDIANA BY 06Z. AHEAD OF THIS FRONT...SFC DEWPOINTS STILL ARE AROUND 70 TO LOWER 70S. SO SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE ACROSS THE CWA. SO WILL KEEP A LIKELY POP IN FORECAST FOR THIS EVENING AND THEN DIMINISH IT TO CHC IN THE SOUTHEAST FOR OVERNIGHT AS THE FRONT PUSHES EAST. AFTER THE FRONT MOVES THROUGH...COOL AND DRY HIGH PRSS WILL BUILD INTO THE CWA FOR INTO THE WEEKEND. THROUGH THE PERIOD THE UPPER LEVEL FLOW WILL BE NORTHWESTERLY WHICH WILL ALLOW A COOLER THAN NORMAL AIRMASS TO ADVECT INTO THE AREA. WINDS SHOULD BE A TAD GUSTY TOMORROW AS A SECONDARY TROUGH SLIDES THROUGH THE GRT LKS REGION AND THE HI PRSS RIDGE SITS OVER THE PLAINS. GRADIENT WILL THEN DIMINISH FOR SAT AND SUN AS THE RIDGE DOMINATES THE WEATHER IN CENTRAL IL. TEMPS WILL BE BELOW NORMAL FOR THE PERIOD AND GUIDANCE LOOKS REASONABLE AT THIS TIME. LONG TERM...MONDAY THROUGH THURSDAY THE HI PRSS WILL MOVE EAST TOWARD THE END OF THE WEEKEND AS THE LONG WAVE TROUGH PUSHES EAST AS WELL. THIS SHOULD HELP KEEP THE NEXT TWO TROPICAL SYSTEMS TO THE EAST OF THE STATES AS WELL. THE UPPER LEVEL FLOW WILL ALSO BECOME MORE SOUTHWESTERLY DURING THE WEEK WHICH WILL ALLOW ANOTHER WEATHER SYSTEM TO DEVELOP IN THE PLAINS...BRINGING CHANCES OF PCPN TO THE CWA FOR TUE NIGHT AND WEDNESDAY. TUE NIGHT AND WED LOOKS LIKE A COLD FRONT SLOWLY FALLING INTO THE CWA AS THE MAIN SYSTEM STAYS ACRS THE NORTHERN US. THIS FRONT APPEARS TO WASH OUT OF THE STATE THEN AND THEN BEGIN TO LIFT BACK NORTH AS A WARM FRONT ON THUR...BRINGING ANOTHER CHANCE OF PCPN TO THE AREA. SOUTHWESTERLY FLOW WILL BRING THE RETURN OF WARMER TEMPS TO THE REGION NEXT WEEK AND MEX GUIDANCE APPEARS TO HAVE A GOOD HANDLE ON THIS. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 2, 3:48 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 348 PM CDT THU SEP 2 2010 ILZ027>031-036>038-040>043-047>053-031100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 348 PM CDT THU SEP 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH THROUGH THE AREA THIS EVENING...TRIGGERING SCATTERED STRONG TO SEVERE THUNDERSTORMS. PRESENT INDICATIONS SUGGEST THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS. THE THREAT FOR SEVERE WEATHER WILL QUICKLY DIMINISH LATER THIS EVENING AS THE COLD FRONT SHIFTS OFF TO THE EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT CHANCE OF THUNDERSTORMS WILL ACCOMPANY A COLD FRONT...WHICH IS EXPECTED TO MOVE INTO THE AREA TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL 9 PM THIS EVENING. ILZ044>046-054>057-061>063-066>068-071>073-031100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 348 PM CDT THU SEP 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH THROUGH THE AREA LATE THIS EVENING...TRIGGERING SCATTERED STRONG THUNDERSTORMS. HEAVY RAIN AND GUSTY WINDS WILL BE THE PRIMARY THREATS...WITH AREAS FURTHER WEST SEEING THE BETTER CHANCE FOR SEVERE WEATHER. THE THUNDERSTORMS SHOULD QUICKLY DIMINISH OVERNIGHT AS THE COLD FRONT SHIFTS OFF TO THE EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Sep 2, 7:20 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
720 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
09/02/2010 M1.85 INCH SANGAMON IL MESONET
RAIN FALL TOTAL IN PAST ONE HOUR.
&&
JANKOWSKILocal storm report, Sep 2, 8:27 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL ARENZVILLE 39.88N 90.37W
09/02/2010 M1.00 INCH CASS IL PUBLIC
0347 PM HAIL 2 S PHILADELPHIA 39.89N 90.12W
09/02/2010 M1.00 INCH CASS IL MESONET
0425 PM HEAVY RAIN 2 S PHILADELPHIA 39.89N 90.12W
09/02/2010 M2.50 INCH CASS IL MESONET
RAIN FALL TOTAL IN A LITTLE OVER ONE HOUR.
0431 PM HAIL SPRINGFIELD 39.78N 89.64W
09/02/2010 M0.25 INCH SANGAMON IL MESONET
HAILED FOR 3 MINUTES.
0438 PM HAIL 6 W SPRINGFIELD 39.78N 89.76W
09/02/2010 M0.25 INCH SANGAMON IL TRAINED SPOTTER
PEA SIZED HAIL AND 35 TO 40 MPH WINDS.
0500 PM FLOOD SPRINGFIELD 39.78N 89.64W
09/02/2010 SANGAMON IL TRAINED SPOTTER
NUMEROUS ROADS AND VIADUCTS IMPASSABLE.
0500 PM HAIL SPRINGFIELD 39.78N 89.64W
09/02/2010 M0.50 INCH SANGAMON IL MESONET
OCCURRED AT 1650 WABASH AVE.
0504 PM HEAVY RAIN MARIETTA 40.50N 90.39W
09/02/2010 M1.38 INCH FULTON IL CO-OP OBSERVER
RAIN FALL TOTAL OCCURRED IN 45 MIN.
0519 PM HEAVY RAIN HAVANA 40.30N 90.06W
09/02/2010 M0.80 INCH MASON IL CO-OP OBSERVER
RAIN FALL OCCURRED IN LESS THAN 30 MINUTES.
0546 PM HAIL 6 W SPRINGFIELD 39.78N 89.76W
09/02/2010 M0.75 INCH SANGAMON IL TRAINED SPOTTER
PEA TO PENNY SIZE HAIL.
0611 PM HAIL BLOOMINGTON 40.48N 88.97W
09/02/2010 M0.25 INCH MCLEAN IL EMERGENCY MNGR
0619 PM HAIL BLOOMINGTON 40.48N 88.97W
09/02/2010 M0.75 INCH MCLEAN IL TRAINED SPOTTER
0620 PM TSTM WND DMG BLOOMINGTON 40.48N 88.97W
09/02/2010 MCLEAN IL EMERGENCY MNGR
NUMEROUS POWERLINES DOWN IN THE CITY OF BLOOMINGTON.
0623 PM FLOOD BLOOMINGTON 40.48N 88.97W
09/02/2010 MCLEAN IL EMERGENCY MNGR
REPORTED 2 FEET OF STANDING WATER AT THE CORNER OF
OAKLAND AND GRIDLEY.
0623 PM HAIL BLOOMINGTON 40.48N 88.97W
09/02/2010 M1.00 INCH MCLEAN IL EMERGENCY MNGR
LOCATION OF IL RTE 9 AND VETERANS PARKWAY
0700 PM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
09/02/2010 M1.85 INCH SANGAMON IL MESONET
RAIN FALL TOTAL IN PAST ONE HOUR.
&&
JANKOWSKILocal storm report, Sep 2, 8:51 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
851 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG KINCAID 39.59N 89.41W
09/02/2010 CHRISTIAN IL EMERGENCY MNGR
TREE FELL ONTO HOUSE IN KINCAID AT THE 300 BLOCK OF WEST
ELM STREET.
&&
JANKOWSKILocal storm report, Sep 2, 9:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 2 S DECATUR 39.82N 88.93W
09/02/2010 MACON IL EMERGENCY MNGR
TREE TOPS RIPPED OFF AND NUMEROUS POWER LINES DOWN IN
SOUTH SHORES AREA.
&&
JANKOWSKILocal storm report, Sep 2, 9:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
09/02/2010 SANGAMON IL MESONET
SEVERAL LARGE TREES SNAPPED NEAR I-55 AND STEVENSON DRIVE
AND A TREE FELL ON A HOUSE ON EAST LAKE SHORE DRIVE.
&&
JANKOWSKILocal storm report, Sep 2, 9:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL ARENZVILLE 39.88N 90.37W
09/02/2010 M1.00 INCH CASS IL PUBLIC
0347 PM HAIL 2 S PHILADELPHIA 39.89N 90.12W
09/02/2010 M1.00 INCH CASS IL MESONET
0425 PM HEAVY RAIN 2 S PHILADELPHIA 39.89N 90.12W
09/02/2010 M2.50 INCH CASS IL MESONET
RAIN FALL TOTAL IN A LITTLE OVER ONE HOUR.
0431 PM HAIL SPRINGFIELD 39.78N 89.64W
09/02/2010 M0.25 INCH SANGAMON IL MESONET
HAILED FOR 3 MINUTES.
0438 PM HAIL 6 W SPRINGFIELD 39.78N 89.76W
09/02/2010 M0.25 INCH SANGAMON IL TRAINED SPOTTER
PEA SIZED HAIL AND 35 TO 40 MPH WINDS.
0445 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
09/02/2010 SANGAMON IL MESONET
SEVERAL LARGE TREES SNAPPED NEAR I-55 AND STEVENSON DRIVE
AND A TREE FELL ON A HOUSE ON EAST LAKE SHORE DRIVE.
0500 PM FLOOD SPRINGFIELD 39.78N 89.64W
09/02/2010 SANGAMON IL TRAINED SPOTTER
NUMEROUS ROADS AND VIADUCTS IMPASSABLE.
0500 PM HAIL SPRINGFIELD 39.78N 89.64W
09/02/2010 M0.50 INCH SANGAMON IL MESONET
OCCURRED AT 1650 WABASH AVE.
0504 PM HEAVY RAIN MARIETTA 40.50N 90.39W
09/02/2010 M1.38 INCH FULTON IL CO-OP OBSERVER
RAIN FALL TOTAL OCCURRED IN 45 MIN.
0519 PM HEAVY RAIN HAVANA 40.30N 90.06W
09/02/2010 M0.80 INCH MASON IL CO-OP OBSERVER
RAIN FALL OCCURRED IN LESS THAN 30 MINUTES.
0546 PM HAIL 6 W SPRINGFIELD 39.78N 89.76W
09/02/2010 M0.75 INCH SANGAMON IL TRAINED SPOTTER
PEA TO PENNY SIZE HAIL.
0611 PM HAIL BLOOMINGTON 40.48N 88.97W
09/02/2010 M0.25 INCH MCLEAN IL EMERGENCY MNGR
0619 PM HAIL BLOOMINGTON 40.48N 88.97W
09/02/2010 M0.75 INCH MCLEAN IL TRAINED SPOTTER
0620 PM TSTM WND DMG BLOOMINGTON 40.48N 88.97W
09/02/2010 MCLEAN IL EMERGENCY MNGR
NUMEROUS POWERLINES DOWN IN THE CITY OF BLOOMINGTON.
0623 PM HAIL BLOOMINGTON 40.48N 88.97W
09/02/2010 M1.00 INCH MCLEAN IL EMERGENCY MNGR
LOCATION OF IL RTE 9 AND VETERANS PARKWAY
0623 PM FLOOD BLOOMINGTON 40.48N 88.97W
09/02/2010 MCLEAN IL EMERGENCY MNGR
REPORTED 2 FEET OF STANDING WATER AT THE CORNER OF
OAKLAND AND GRIDLEY.
0700 PM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
09/02/2010 M1.85 INCH SANGAMON IL MESONET
RAIN FALL TOTAL IN PAST ONE HOUR.
0710 PM TSTM WND DMG 2 S DECATUR 39.82N 88.93W
09/02/2010 MACON IL EMERGENCY MNGR
TREE TOPS RIPPED OFF AND NUMEROUS POWER LINES DOWN IN
SOUTH SHORES AREA.
0715 PM TSTM WND DMG KINCAID 39.59N 89.41W
09/02/2010 CHRISTIAN IL EMERGENCY MNGR
TREE FELL ONTO HOUSE IN KINCAID AT THE 300 BLOCK OF WEST
ELM STREET.
&&
JANKOWSKIThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:09 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 66 min |
| Sep 2, 7:11 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 64 min |
| Sep 2, 8:57 PM CDT | Areal Flood Advisory | ILX | Christian, Coles, Cumberland, Douglas, Moultrie, Shelby | 6 hr |
| Sep 2, 10:57 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Effingham and 2 more | 6 hr |
| Sep 3, 1:13 PM CDT | Flash Flood Watch | ILX | Sangamon | 11 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.